Characterzing infinite dimensional manifolds topologically [after Henryk Toruńczyk]

  • Robert D. Edwards
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 770)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [An1]
    R. D. ANDERSON-Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126(1967), 200–216. Announced in Bull. Amer. Math. Soc. 72(1966), 515–519. See also [A-B].zbMATHMathSciNetCrossRefGoogle Scholar
  2. [An2]
    R. D. ANDERSON-On topological infinite deficiency, Michigan Math. J. 14(1967), 365–383.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [An3]
    R. D. ANDERSON-Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75(1969), 64–67.zbMATHMathSciNetGoogle Scholar
  4. [An4]
    R. D. ANDERSON-Homeomorphisms on infinite-dimensional manifolds, Actes, Congrès International des Mathématiciens, Nice 1970, Tome 2, 13–18.Google Scholar
  5. [A-B]
    R. D. ANDERSON and R. H. BING-A completely elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74(1968), 771–792.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [Bi]
    R. H. BING-A homeomorphism between the 3-sphere and the sum of two solid horned spheres, Annals of Math. 56(1952), 354–362.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [Ch1]
    T. A. CHAPMAN-Cell-like mappings of Hilbert cube manifolds: Solution of a handle problem, General Top. and Appl. 5(1975), 123–145.zbMATHMathSciNetGoogle Scholar
  8. [Ch2]
    T. A. CHAPMAN-Lectures on Hilbert Cube Manifolds, Regional Conference Series in Mathematics no 28, Amer. Math. Soc. 1976.Google Scholar
  9. [C-S]
    D. W. CURTIS and R. M. SCHORI-2X and C(X) are homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc. 80(1974), 927–931.zbMATHMathSciNetGoogle Scholar
  10. [Ed]
    R. D. EDWARDS-The ANR Theorem, Chapter 14 in [Ch2].Google Scholar
  11. [Hat]
    A. E. HATCHER-Higher simple homotopy theory, Annals of Math. 102(1975), 101–137.zbMATHMathSciNetCrossRefGoogle Scholar
  12. [Hav]
    W. E. HAVER-Mappings between ANR's that are fine homotopy equivalences, Pacific Jour. Math. 58(1975), 457–461.zbMATHMathSciNetGoogle Scholar
  13. [Hu]
    S.-T. HU-Theory of Retracts, Wayne State University Press, 1965.Google Scholar
  14. [La]
    R. C. LACHER-Cell-like mappings, I, Pacific Jour. Math. 30(1969), 717–731.zbMATHMathSciNetGoogle Scholar
  15. [Mi]
    R. T. MILLER-Mapping cylinder neighborhoods of some ANR's, Annals of Math. 103(1976), 417–427. Announced in Bull. Amer. Math. Soc. 81(1975), 187–188.zbMATHCrossRefGoogle Scholar
  16. [S-W]
    R. M. SCHORI and J. E. WEST-The hyperspace of the closed unit interval is a Hilbert cube, Trans. Amer. Math. Soc. 213(1975), 217–235. Announced in Bull. Amer. Math. Soc. 79(1973), 1286–1291.zbMATHMathSciNetCrossRefGoogle Scholar
  17. [To1]
    H. TORUŃCZYK-Absolute retracts as factors of normed linear spaces, Fund. Math. 86(1974), 53–67.MathSciNetzbMATHGoogle Scholar
  18. [To2]
    H. TORUŃCZYK-On CE-images of the Hilbert cube and characterization of Q-manifolds, Fund. Math., to appear.Google Scholar
  19. [To3]
    H. TORUŃCZYK-Characterizing Hilbert space topology, Preprint 143, Institute of Mathematics, Polish Academy of Sciences, 1978.Google Scholar
  20. [To4]
    H. TORUŃCZYK-An Introduction to Infinite-Dimensional Topology, in preparation.Google Scholar
  21. [We]
    J. E. WEST-Mapping Hilbert cube manifolds to ANR's: a solution of a conjecture of Borsuk, Annals of Math. 106(1977), 1–18. Announced in Bull. Amer. Math. Soc. 81(1975), 163–165.zbMATHCrossRefGoogle Scholar

Copyright information

© N. Bourbaki 1980

Authors and Affiliations

  • Robert D. Edwards

There are no affiliations available

Personalised recommendations